# SDR TWAA0103202

- Difficulty date: February 16, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 14,300 hours, 2,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LOWER AFT RT SIDE EMERGENCY LIGHT, THE L2 CABIN DOOR EXTERIOR EMERGENCY LIGHT, THE EGRESS LIGHTS ROWS 24 TO 27 RT SIDE, AND MID GALLEY AFT BULKHEAD EGRESS LIGHTS WERE INOPERATIVE.  RESET THE LAMP BASE FOR BOTH OF THE INOPERATIVE EMERGENCY LIGHTS, RECONNECTED THE EGRESS WIRING FOR ROW 24 TO 27, AND RECONECTED WIRING FOR THE MID GALLEY EGRESS LIGHTS.  CHECK-C 10-25-00 LAX.
